# SDR UPS00434293

- Difficulty date: November 2, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION FOUND UNDER MAIN DECK WINDOW FORGING AT BS 360 - 380 LT.  WINDOW FORGING REMOVED, CORROSION REMOVED FROM SKIN DOUBLER AND STR 20 AND 22 IAW 51-10-01.  CORROSION REMOVED FROM WINDOW FORGING IAW 56-20-01.  STRINGER 22 REPAIRED IAW QUERY NOTE 14/2000.
